# SDR DHL2005741548

- Difficulty date: April 14, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Bent
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AILERON TAB UPPER L/E SKIN BENT & CRACKED AT NR 2 & NR 4 HINGE AREA.  REMOVED LT O/B AILERON TRIM TAB IAW B727 MM 27-10-44.  REMOVED UPPER L/E PANELS FROM LT WING, O/B AILERON TRIM TAB 3 EA, IAW B727 SRM 51-30-2.  FABRICATED NEW L/E PANELS FROM 2024-T3, 0.016 PO 9001394 (15.5 X 2.5; 13.625 X 2.5; 13 X 2.5 INCH) IAW B727 SRM 57-50-2 FIG 8 & SRM 51-20-1 FIG 2.  TREATED & PRIMED PARTS & WORK AREA IAW B727 SRM 51-10-2.  INSTALLED NEW L/E PANELS ON LT WING O/B AILERON TRIM TAB IAW B727 SRM 51-30-2 & 51-20-4.
